Retail: $9.87
Our Price:$8.23
Availability: In Stock

Usually Ships in 1-2 Business Days
You Save: $1.64 (16.6%)
    Points Needed to Purchase:165
    Reward Points on this item:8
    Bonus Points Earned:0
    • UPC : 363736211400

    Anacin maximum strength aspirin tablets

    Temporary relief of minor aches and pains associated with headache, a cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritis.

    Active Ingredients

    Each tablet contains : Aspirin (500 mg), Caffeine (32 mg).

    Inactive Ingredients

    Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

    Shipping Weight : 0.30 lb